# SDR AALA20170223025

- Difficulty date: January 30, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOOR BEAM AT STATION 986.2, FROM LEFT HAND SIDE TO RIGHT HAND SIDE, LBL 12 TO BL 0. REPAIRED FLOORBEAM PER SRM 51-10-02.
